Hokkaido Mathematical Journal

Hypergeometric functions interpolating Appell-Lauricella's $F_D$ and $F_A$

Masaaki YOSHIDA

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

For Appell-Lauricella's $F_D$, solutions represented by integrals of Euler type over various chambers are studied to re-discover the multiple hypergeometric functions introduced in [Ex]. A family of hypergeometric functions interpolating $F_D$ and $F_A$ is presented.

Article information

Source
Hokkaido Math. J., Volume 48, Number 2 (2019), 313-325.

Dates
First available in Project Euclid: 11 July 2019

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1562810511

Digital Object Identifier
doi:10.14492/hokmj/1562810511

Mathematical Reviews number (MathSciNet)
MR3980945

Zentralblatt MATH identifier
07080097

Subjects
Primary: 33C65: Appell, Horn and Lauricella functions

Keywords
Appell-Lauricella's hypergeometric functions

Citation

YOSHIDA, Masaaki. Hypergeometric functions interpolating Appell-Lauricella's $F_D$ and $F_A$. Hokkaido Math. J. 48 (2019), no. 2, 313--325. doi:10.14492/hokmj/1562810511. https://projecteuclid.org/euclid.hokmj/1562810511


Export citation